$\mathscr L$-Splines and widths
Matematičeskie zametki, Tome 33 (1983) no. 5, pp. 735-744
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_5_a8,
author = {V. T. Shevaldin},
title = {$\mathscr L${-Splines} and widths},
journal = {Matemati\v{c}eskie zametki},
pages = {735--744},
year = {1983},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_5_a8/}
}
V. T. Shevaldin. $\mathscr L$-Splines and widths. Matematičeskie zametki, Tome 33 (1983) no. 5, pp. 735-744. http://geodesic.mathdoc.fr/item/MZM_1983_33_5_a8/